# SDR CAL950873

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77204
- Make and model: Boeing 737130
- Aircraft serial: 19021
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65464273
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 66,773 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - INSPECTION FOUND A .25 INCH CRACK IN LT OUTBOARD TRAILING EDGE FLAP TRACK.  THE CRACKED AREA WAS REPAIRED IAW ECRA 5750-02364.  (X)
